# SDR SWAA2019120239295

- Difficulty date: November 24, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 40,530 hours, 24,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5320
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT INTERCOSTAL CRACKED BETWEEN BS. 380 TO BS. 400, BL 0. / R&R INTERCOSTAL IAW SRM.
